# SDR P5CA0701532

- Difficulty date: September 3, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 28,797 hours, 4,910 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T0035202
- Part serial: D5229
- Condition: Malfunctioned
- Location: Power Supply
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER WARNING AND FIRE BELL CONTINUOUSLY DISPLAYED ACTIVATED WITH NO ASSOCIATED EICAS OR STATUS MESSAGES.  RESEATED MAWEA CARDS AND SYSTEM BITE TESTED OK PER AMM 31-51-00-715-014 AS PRECAUTIONARY REPLACE MAWEA PWR SUPPLY CARDS PER MM 31-51-01 AND C/W MM 31-52-00; OPS SYSTEM FUNCTION TESTED NO FAULTS NOTED. SYSTEM RETURN TO SVC.
